bibtype |
J -
Journal Article
|
ARLID |
0409510 |
utime |
20240103182112.5 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
Pseudo-linear algebra |
serial |
ARLID |
cav_un_epca*0297179 |
ISSN |
1066-8950 |
title
|
Journal of Fuzzy Mathematics |
volume_id |
4 |
volume |
1 (1996) |
page_num |
79-84 |
|
author
(primary) |
ARLID |
cav_un_auth*0101157 |
name1 |
Marková |
name2 |
Andrea |
institution |
UTIA-B |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
COSATI |
12A |
cas_special |
department |
E |
permalink |
http://hdl.handle.net/11104/0129606 |
ID_orig |
UTIA-B 960259 |
arlyear |
1996 |
mrcbU63 |
cav_un_epca*0297179 Journal of Fuzzy Mathematics 1066-8950 Roč. 4 č. 1 1996 79 84 |
|